Nombre de documents

5

Publications


Article dans une revue3 documents

  • Marc Josien, Yves-Patrick Pellegrini, Frédéric Legoll, Claude Le Bris. Fourier-based numerical approximation of the Weertman equation for moving dislocations. International Journal for Numerical Methods in Engineering, Wiley, 2018, Numerical Methods in Engineering, 113 (12), pp.1827-1850. 〈http://onlinelibrary.wiley.com〉. 〈10.1002/nme.5723〉. 〈hal-01510158〉
  • Xavier Blanc, Marc Josien. From the Newton equation to the wave equation : the case of shock waves. AMRX, 2017, 〈10.1093/amrx/abx001〉. 〈hal-01314690〉
  • Michael Goldman, Marc Josien, Felix Otto. New bounds for the inhomogenous Burgers and the Kuramoto-Sivashinsky equations. Communications in Partial Differential Equations, Taylor & Francis, 2015. 〈hal-01133693〉

Pré-publication, Document de travail2 documents

  • Marc Josien. Decomposition and pointwise estimates of periodic Green functions of some elliptic equations with periodic oscillatory coefficients. 2018. 〈hal-01848268〉
  • Marc Josien. Mathematical properties of the Weertman equation. 2017. 〈hal-01589690〉